My pain management. I changed my 3rd patch last night and am like a zombie today so tired nodding off into strange dream induced sleep and very nauseous! Has anyone experienced this? I really want to preserve as I feel until this point that these patches where really working. Is this likely to be a one off or delayed incompatibility?I am working tomorrow and I can't see myself being able feeling this way
Natty these are a opiate pain patch work great for many people im sorry that it took the 3rd one for you to get this effect all listed as side effects it can be a build up or this one stuck better than the others and your getting a full bore dose even if this is the weakest ones and you can not cut these... The best you can do is call the doctor as soon as they are in and see if they can figure out what is going on in most cases if you are going to get all these side effects they are right off the bat.not on the 3rd patch maybe dr has a trick to slow down the release..I feel your pain being im in chronic pain all the time..and when you find something that works its like a whole new life don't give up please contact the drs office as soon as they open and let them know you need to get this resolved before you have to go to work or whatever tomorrow...
i really don't understand why the 3rd one would do this it could be a build up in your system are you putting it in a new place every time you have to change it and no skin break out where you are applying it that could allow more of the drug into your system??? hope you feel better soon anyway always rotate where you put it each time even a rash or such can allow more meds so you normally put it in a different place every 3 or 4 times from chest to forearme ot back etc never in the same place more than once in the same week... goog luck and call the doctor hope you well let us know what they come up with i would really like to know why..Chuck1957 med.retired pharm tech
Could you have put this patch on an area that is softer smoother skin? That would enable it to stick better and transfer the meds. This effect should wear off but if it continues or gets worse, you have to be careful because it could cause worse things then nodding out at work. Your dr needs to know how you are doing on it.
I was on this patch a while ago and the same thing happened to me. It was helping with the pain so I thought it was just a side effect but it got worse. I was so tired and weak and nauseous. I also felt like a zombie, really. I finally went in to see the Dr, they wanted me in right away. He took me off this patch right away! Switched me to a pill instead. He said this reaction could have caused me to become unconscious!
So I suggest you talk to your Dr Right Away. This med may not be the right one for you.
Hope this helps
Thank you for all your responses! Strange I started feeling great again at about 4pm but didn't sleep well at all last night! I feel fine again first thing. I will get a call from my GP today. I am wondering if somehow a larger dose was released, maybe I got too hot in bed the night before and that caused the patch to kind of double dose?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2014 • 2 answers
Why does my Norco not work anymore/ very little while on the Butrans 10mg patch? I need a pro's help
Posted 30 Oct 2014 • 3 answers
Posted 24 Nov 2015 • 2 answers
Posted 14 Jan 2016 • 2 answers
Posted 11 Oct 2016 • 1 answer